# SDR AALA202410211634

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N318TD
- Make and model: Boeing 737823
- Aircraft serial: 68114
- Aircraft time: 4,719 hours, 1,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT DOORWAY EMERGENCY EXIT SIGN LENS BROCKEN. REPLACED THE LEFT HAND AFT DOORWAY GALLEY MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
